# SDR DL75E090466

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 38,864 hours, 13,591 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 312N310046
- Condition: Cracked
- Location: Hyd Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER A COUPLE OF HRS AT CRUISE, LT HYD PUMP EICAS AND LT HYD QTY EICAS.  QRH ACCOMPLISHED.  FOUND LEFT ENG EDP LEAKING AND ON REMOVAL FOUND DRIVE SHAFT SHEARED FURTHER.  LEAK CHECKS REVEALED LT PYLON HYD PRESSURE LINE LEAKING.  REPLACED LT EDP AND ALL RELATED HYD FILTERS AND INSTALLED NEW PRESSURE LINE, OPS/LEAK CHK OK.
